# SDR TEIL958

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N506T
- Make and model: Gulstm G1159A
- Aircraft serial: 484
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 1159SCAV373509
- Condition: Burned
- Location: Ac/Dc Sys
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE DC(+) OUTPUT LEAD INSULATION OF THE RH CONVERTER WAS OBSERVED TO BE BURNED. FURTHER INSPECTION REVEALED THE TERMINAL POST BURNED, AN IMPROPER STACKUP OF LOCWASHER, TERMINAL LUG, PLAIN WASHER AND LOCKNUT, AS WELL AS BEING LOOSE. WIRE AND TERMINAL LUG WERE INSPECTED FOR OVERHEAT DAMAGED AND DETERMINED TO BE SERVICABLE.
